MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H 01.18.240 STEM COLLARED HA COATED LAT STEM SIZE 0; HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H 01.18.240 STEM COLLARED HA COATED LAT STEM SIZE 0; HIP STEM
Model Number 01.18.240
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery at 9 years from primary due to stem loosening.Stem revised successfully.
 
Additional Manufacturer Narrative
No analysis could be performed since lot number is unknown and device is not available for inspection.
 
Additional Manufacturer Narrative
Batch review performed on 22 june 2022: lot 115660: (b)(4) items manufactured and released on 20-feb-2012.Expiration date: 2017-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Visual inspection performed by r&d project manager: during the visual inspection it has been noticed that the ha coating body has been absorbed at the proximal aspect of the stem as expected, instead there is still some ha coated area in the distal aspect.It seems that the stem was not completely osteointegrated with the patient bone.Some signs and scratches are present on the stem neck probably due to revision surgery.It is not possible to determine the root cause of reported loosening.
 
Event or Problem Description
Revision surgery at 7 years and 10 mnths from primary due to stem loosening.Stem revised successfully.

Brand Name
STEM: AMISTEM H 01.18.240 STEM COLLARED HA COATED LAT STEM SIZE 0
Common Device Name
HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14522264
Report Number3005180920-2022-00404
Device Sequence Number6466204
Product Code LZO
UDI-Device Identifier07630030804656
UDI-Public07630030804656
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2017
Device Model Number01.18.240
Device Catalogue Number01.18.240
Device Lot Number115660
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Supplement Date Received by Manufacturer04/29/2022
Initial Report FDA Received Date05/27/2022
Supplement Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight79 KG